Me and my Metoclopram?
Hello, this would have been a long story about my condition, but the web site wouldn’t take the story. I looked it over and realized I was going into too much detail and needed to be shorter.
I’m an entertainer and I’m 54. I have a movement problem and it started around the year 2000. I better put something about 1995 also or the story will sound weird. Well, it going sound weird, regardless, unless other people have dealt with this.
From 90 to 95 I had issues with my stomach and I got Diverticulitis in 95 and was in the hospital for seven days. (enough)
In 2000 I was put back in the hospital for Diverticulitis and again for five days. (enough)
Both times I was given Regland and the Regland was taken till 2010, yes over 15 years.
In around 2000 I started having Ticks in my lips and eyebrows and my roommate pointed this out for years and I didn’t listen. The ticks started increasing and my arms started moving as well as the fingers. This was starting to be an issue, since I’m a puppeteer and perform in front of my groups.
In 2005 I had a nervous breakdown or at least that is what they (the doctors) say. I was unable to get out of bed for three days. I would try to get out and even before I could stand up, I was crying and had to sit down. Let me say to you, THIS HAS NEVER HAPPENED in my life. My
friends were worried and I let them make the decision on what to do with me.
My friends told me where some mental health hospitals were and they took me to them and everyone on wanted me to have insurance and I didn’t have any. I’m self-employed and I should have gotten insurance but times are hard and money was hard to come by.
I had almost given up until one Hospital let me stay one night. They determined that I had some kind of breakdown and told me of a mental health center where I could get some help right away/
I was given Zanax 2 mgs three times a day. It seemed to help but the movements were still with me. I started to freak out and even was thinking about killing myself, that’s how bad it was. Then a friend contacted another mental health hospital where they would. For 7 days, would try to determine what was going on.
They said it was a large breakdown and that I was taking too much Zanax and they called the center and spoke to my doctor and he reduced the amount I was taking. I asked about the movement problem without telling them it had been going on for 5 years at that point. They said it was the breakdown and should reduce over time.
I was given Effexor 75 mgs three times a day. Vistaril 50 mgs three time a day. Seroquel 400 mgs. At night for sleep.
The movements started in my feet and they toes would twitch and I have crow’s-feet and so my toes that amid down instead of out, would grind on the bottoms of my shoes.
I had been seeing a doctor and in 2010 while I still had even more problems with just movements, I also frown down with my lips, my eyebrows go up and down, my fingers act as if they’re playing a piano and my toes twitch and for 5 years they are starting to get infected.
My doctor, who has been dumfounded to why these movements continued for 10 years now, told me she wanted me off of Regland because there is a black lable as of Feb of 09 and warnings of movement disorders. She also had me tell my doctor at the mental center where I go.
I started to have infected toes and I had to have them removed and that wasn’t pretty, but I must keep story short.
I told my doctor at the mental center and after over four years took me cold turkey off of Seroquel. He didn’t say anything about any of the other drugs. He put me on Trazodone 100 mgs a night to replace the Seroquel.
Let me explain something I was only able to see my doctor at the mental center for three minutes or less, once a month. I had a therapist for a couple of years but the entire therapist staff quit all at the same time and I haven’t seen one in years.
I also had issues with my groan and my jaw. When I wake up in the morning I would have an erection and it would be so darn painful. I grind my teeth in a chewing manner like I’m eating something all the time and my jaw hurts all the time. My dentist wanted me to place a plastic device in my mouth that would prevent the teeth from grinding. I couldn’t afford it.
I went back to my medical doctor and she said I needed to see a neurologist to determine what might be happening.
I’ve been to one and $2000.00 later the MRI and EEG came up with nothing.
I read everything related to Tardive Dyskinesia because I have been lead by my family and friend to see what’s happen. When I read about the different movements I felt like I was reading about myself.
I’ve lost my ability to perform which I had been doing for 30 years. Movements and ticks just start to annoy the people I perform for and I can’t really blame them.
I took Regland for 15 ½ years and Seroquel for almost 5 years. Also I find that Zanax was also a problem by causing Tardive Dyskinesia but not as bad as the other drugs I took.
After spending $2000.00 and still I owe more, the neurologist said there is nothing going on with tumors, seizers and I think it’s a stress disorder and not a neurological disorder. I couldn’t understand how anyone could make these movements since 2000 without any stopping of these movements unless when I’m asleep. They started slowly and by 2005 I was completely out of my mind. They’ve given me all kinds of drugs and none if it has stopped the movements.
Let me say straight off I don’t want Tardive Dyskinesia, but at least I finally could blame it on something else and not me. I read there is no test that can say you have Tardive Dyskinesia so how can they be so sure. I wouldn’t do this just to loose my career and all my money and be 9 months behind on my mortgage, about to loose my home where I lived since I was twelve.
I wrote this because I continue having movement issues and I’m afraid that thinking this is stress related is making me crazy. Why haven’t I been given something that stops it? I still believe it is a neurological issue someone out there could set me straight.
I’ve tried to get disability and that’s a joke, of course the turned me down saying the toes being removed want be a problem more than 12 months. It’s been over twelve months and I have another toe becoming infected.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?